MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CR2
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device would not power on when the device lid was activated.In this state defibrillation therapy may be delayed if needed or may lead to use error resulting in a failure to deliver defibrillation.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.It was observed that the device was able to power on using the on/off button.Stryker determined that the cause of the reported issue was due to the lid switch, designator sw5.Stryker archived the device.The customer received a replacement device.

Brand Name
LIFEPAK(R) CR2 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
dara friedman
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18139435
Report Number0003015876-2023-02123
Device Sequence Number17747602
Product Code MKJ
UDI-Device Identifier00883873824061
UDI-Public00883873824061
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown